Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Mortality Statistics and the Length of Life

J. T. Ryan
Science
New Series, Vol. 70, No. 1811 (Sep. 13, 1929), pp. 260-261
Stable URL: http://www.jstor.org/stable/1653061
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261